Web of Science: 1 cites, Scopus: 1 cites, Google Scholar: cites
The linear invariants (dn ) and (Ω) for spaces of germs of holomorphic functions on compact subsets of Cn
Bui, Dac Tac
Le, Mau Hai
Nguyen, Quang Dieu

Data: 2004
Resum: For a compact subset K of Cn, we give necessary and sufficient conditions for [H(K)]0 to have the property (DN), and similarly for the property (Ω). We also show that H(D) is isomorphic to H(∆ n), where ∆n is the unit polydisc in Cn and D is any bounded Reinhardt domain in Cn. This last result requires a generalization of the classical Hartogs phenomenon.
Drets: Tots els drets reservats.
Llengua: Anglès
Document: Article ; recerca ; Versió publicada
Matèria: Linear topological invariants ; Germs of holomorphic functions ; Pseudoconvex domains ; Pluriregular point
Publicat a: Publicacions matemàtiques, V. 48 N. 1 (2004) , p. 49-68, ISSN 2014-4350

Adreça alternativa: https://raco.cat/index.php/PublicacionsMatematiques/article/view/38088
DOI: 10.5565/PUBLMAT_48104_02

20 p, 187.8 KB

El registre apareix a les col·leccions:
Articles > Articles publicats > Publicacions matemàtiques
Articles > Articles de recerca

 Registre creat el 2006-03-13, darrera modificació el 2022-02-20

   Favorit i Compartir